# SDR AWXA9500567

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle Casting
- Part number: D5237119000000
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 CHECK, FOUND FORWARD CARGO DOOR HANDLE MOUNTING CASTING CRACKED.  REMOVED AND REPLACED CASTING PER SRM 51-72-11.  (M)
